Hope you're doing great. Michael got his 4 week results - UND. Yes! Rash is popping up everywhere. Doing the whole Eucerin/Cortizone thing. Headaches are the problem. it's always there, hurting his eyeballs, but 2-3 days after injection they get really bad for 2 more days. Migraine bad (I get them so I know), then they ease away to regular headache. Dr. believes it's from interferon and wants to drop his interferon to 80%. We have the pre-measured epi pen style, so Dr has to ask pharma how to cut dose. My husband would rather not, but his Dr said 80% or 100% the results will be the same. Anyone have a take on that? I can't find any info. Also - I've read migraine suffers can take Imitrex. That doesn't work for me, I take Frova which is also a triptan. I broke down and gave one to Michael the other day - knocked the migraine out in 2 hours. His Dr, being a gastro guy, wants him to see a neurologist to prescribe something.
Water yourselves everyone!
This happened tome also w/Peg-I was able to take analgesics to help ( I was also stage 0) My hep doc cut my Peg in half due to low neutrophils-no problem. Hep doc should be the one prescribing pain meds; please dont give him your meds. Rash-Clbetesol gel Rx by derm-worked miracles for me when fluocinonide wasnt working and I had a significant rash; also bathed every other day and used Nivea creme and Dove sensitive skin-still use these. Biotene daily for dry mouth.
Fluocininide woked incredibly well for my husband for the rash. My husband did not get it in earnest until around week 10 of INC, but when he did, nothing seemed to help. The fluocininide knocked the rash out overnight. Not having much of a rash issue now, just a little here and there (on week 22 - yay!) but when he does get a little rash we just dose him with the cream and it's gone immediately. As you can see from Indy's post, everyone responds differently, and you might have to try multiple prescription creams to see which one works. But don't wait! Rash can get out of hand very quickly, so call your doctor and get a prescription right away.
Congrats on your hubby being UND. I would schedule the appointment with a Neurologist ASAP just to see if you can detect what's causing the headaches. The med you take knocked out his headache so that's a good sign. I know how your husband feels in that I would be reluctant to reduce my dose of Peg at the 5-week mark even though I too have heard that 80% is the same as 100%.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.